# SDR IPXA12B71827

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U581547
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT 4L HAS A HOLE APPROX STA 574 LBL 93.4.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-50, REPAIR 1.
